×

On metrizability of M-spaces. (English) Zbl 0127.38702


MSC:

54E18 \(p\)-spaces, \(M\)-spaces, \(\sigma\)-spaces, etc.
54E35 Metric spaces, metrizability

Keywords:

topology
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] E. Cech: On bicompact spaces. Ann. of Math. (2), 38, 823-844 (1937). JSTOR: · Zbl 0017.42803
[2] H. H. Corson and E. Michael: Metrizability of countable union,
[3] Z. Frolik: On the topological product of paracompact spaces. Bull, de Pacademie Polonaise de Sciences, 8, 747-750 (1960). · Zbl 0099.38601
[4] K. Morita: On spaces having the weak topology with respect to a closed covering I, II. Proc. Japan Acad., 29, 537-543 (1953); 30, 711-717 (1954). · Zbl 0057.14803
[5] K. Morita: On the products of a normal spaces with a metric space. Proc. Japan Acad., 39, 148-150 (1963). · Zbl 0178.25801
[6] K. Morita: On the product of paracompact spaces. Proc. Japan Acad., 39, 559-563 (1963). · Zbl 0204.22702
[7] K. Morita: Products of normal spaces with metric spaces, · Zbl 0117.39803
[8] K. Morita: Products of normal spaces with metric spaces II, · Zbl 0117.39803
[9] J. W. Tukey: Convergence and uniformity in topology. Princeton (1940). · Zbl 0025.09102
[10] J. H. C. Whitehead: Simplicial spaces, nuclei and m-groups. Proc. London Math. Soc, 45, 243-327 (1938). · Zbl 0022.40702
[11] J. H. C. Whitehead: Combinatorial homotopy I. Bull. Amer. Math. Soc, 55, 213-245 (1949). · Zbl 0040.38704
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.